MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-I5500C
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was no report of patient harm.The time of event is unknown.No known adverse event.Refer to expiration date as complaint notification date.Customer reported he & his other physicians have noticed a slow deterioration of image quality since the install.
 
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.This device is classified as import for export, therefore 510k is not applicable.
 
Additional Manufacturer Narrative
Correction information g6: follow up #1.H2:if follow-up, what type? h3:device evaluated by manufacture.H6: coding changed based on the investigation result.Additional information.H4:device manufacture date.Evaluation summary gfe (good faith effort) was performed, but no response was obtained, and the device did not return, so the cause is unknown.Regarding the content of the image abnormality, it was determined that it was not due to design/manufacturing because there was no abnormal increase in the number of image abnormalities.
 
Additional Manufacturer Narrative
Evaluation summary: it is possible that the event was caused by the deterioration of image-related parts due to use, but it has not been determined.
 
Additional Manufacturer Narrative
Correction information g4:.Premarket identification pma/510(k) g6: follow up #2 h2:if follow-up, what type?.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13657044
Report Number9610877-2022-00337
Device Sequence Number14776111
Product Code PEA
UDI-Device Identifier04961333232918
UDI-Public04961333232918
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer02/11/2022
02/11/2022
02/11/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date09/22/2022
12/02/2022
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown